Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Anxious because I still am.

Posted by Scribbler on October 20, 2003, at 14:57:52

In reply to Re: Lexapro Loss of Appetite Scribbler, posted by JohnR on October 19, 2003, at 22:49:43

John, thanks for your concern about my appetite. I seem to take two steps forward and one back -- a strange dance -- because today I'm all gurgly inside.

I'm wondering if it makes a difference if you take Lex WITH food or WITHOUT; i.e. on an empty stomach or after a meal? Anyone have any ideas on this? I've tried both. The literature says it doesn't matter.

Also, this is Day #8 for me and I'm still feeling anxious. I have two public speaking engagements this coming weekend and one is with a banquet (yikes!). So, okay, I managed to eat like a pig when we had guests for dinner this last weekend after a week of nausea, apple slices and orange juice, but what are the odds that I'll soon not dread this coming Fri/Sat? Sure, I can get by with a little Valium like I always did, but isn't this what I went through the disgusting side effects of last week for? To calm down? Maybe I'm rushing things, looking for results too quickly. Like I said, it's a strange dance. The nice part is, we're all holding hands.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Scribbler thread:109458
URL: http://www.dr-bob.org/babble/20031015/msgs/271166.html